advertisement
Question
Posted by: BG | 2008/07/28

dieting pills and a contraceptive

Hi

I am currently on the Usn Phedra Cut Dieting pills, and i would like to go onto the pill or injection. Would the dieting pills have an effect on the Contraceptive....

ADVICE PLEASE...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear BG
If the Phedra Cut product you are using contains epinephrine or synephrine then it may interfere with the workings of contraceptives. You need to discuss this with the dr who is going to prescribe the contraceptive pill or injection. Otherwise rathr just use a balanced slimming diet and plenty of aerobic exercise to lose weight.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: genie | 2008/12/10

hi Dr please advise Ive been using the pill with duromine and started bleeding before i even got to the red tab of pills I was still in the yellowish tab so I stopped takind the pill what can be the course of this

Reply to genie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement